`a`
Advances in Mathematics of Communications (AMC)
 

The weight distributions of constacyclic codes
Pages: 471 - 480, Issue 3, August 2017

doi:10.3934/amc.2017039      Abstract        References        Full text (381.2K)           Related Articles

Fengwei Li - School of Mathematics and Statistics, Zaozhuang University, Zaozhuang, Shandong 277160, China (email)
Qin Yue - Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing, 211100, China (email)
Fengmei Liu - Science and Technology on Information Assurance Laboratory, Beijing, 100072, China (email)

1 N. Boston and G. McGuire, The weight distribution of cyclic codes with two zeros and zeta functions, J. Symb. Comput., 45 (2010), 723-733.       
2 P. Charpin, Cyclic codes with few weights and Niho exponents, J. Combin. Theory Ser. A, 108 (2004), 247-259.       
3 B. Chen, H. Q. Dinh and H. Liu, Repeated-root constacyclic codes of length $lp^s$ and their duals, Discr. Appl. Math., 177 (2014), 60-70.       
4 B. Chen, H. Q. Dinh and H. Liu, Repeated-root constacyclic codes of length $2l^mp^n$, Finite Fields Appl., 33 (2015), 137-159.       
5 B. Chen, Y. Fan, L. Lin and H. Liu, Constacyclic codes over finite fields, Finite Fields Appl., 18 (2012), 1217-1231.       
6 C. Ding, The weight distributions of some irreducible cyclic codes, IEEE Trans. Inf. Theory, 55 (2009), 955-960.       
7 C. Ding, Y. Liu, C. Ma and L. Zeng, The weight distributions of the duals of cyclic codes with two zeros, IEEE Trans. Inf. Theory, 57 (2011), 8000-8006.       
8 C. Ding and J. Yang, Hamming weights in irreducible cyclic codes, Discr. Math., 313 (2013), 434-446.       
9 H. Q. Dinh, On the linear ordering of some classes of negacyclic and cyclic codes and their distance distributions, Finite Fields Appl., 14 (2008), 22-40.       
10 H. Q. Dinh, Repeated-root constacyclic codes of length $2p^s$, Finite Fields Appl., 18 (2012), 133-143.       
11 H. Q. Dinh, Structure of repeated-root constacyclic codes of length $3p^s$ and their duals, Discr. Math., 313 (2013), 983-991.       
12 C. Li and Q. Yue, Weight distribution of two classes of cyclic codes with respect to two distinct order elements, IEEE Trans. Inf. Theory, 60 (2014), 296-303.       
13 C. Li, Q. Yue and F. Li, Hamming weights of the duals of cyclic codes with two zeros, IEEE Trans. Inf. Theory, 60 (2014), 3895-3902.       
14 C. Li, Q. Yue and F. Li, Weight distributions of cyclic codes with respect to pairwise coprime order elements, Finite Fields Appl., 28 (2014), 94-114.       
15 C. Li, X. Zeng and L. Hu, A class of binary cyclic codes with five weights, Sci. China Math., 53 (2010), 3279-3286.       
16 R. Lidl and H. Niederreiter, Finite Fields, Cambridge Univ. Press, Cambridge, 2008.       
17 J. Luo and K. Feng, On the weight distribution of two classes of cyclic codes, IEEE Trans. Inf. Theory, 54 (2008), 5332-5344.       
18 J. Luo, Y. Tang and H. Wang, Cyclic codes and sequences: the generalized Kasami case, IEEE Trans. Inf. Theory, 56 (2010), 2130-2142.       
19 C. Ma, L. Zeng, Y. Liu, D. Feng and C. Ding, The weight enumerator of a class of cyclic codes, IEEE Trans. Inf. Theory, 57 (2011), 397-402.       
20 G. McGuire, On three weights in cyclic codes with two zeros, Finite Fields Appl., 10 (2004), 97-104.       
21 G. Vega, The weight distribution of an extended class of reducible cyclic codes, IEEE Trans. Inf. Theory, 58 (2012), 4862-4869.       
22 B. Wang, C. Tang, Y. Qi, Y. Yang and M. Xu, The weight distributions of cyclic codes and elliptic curves, IEEE Trans. Inf. Theory, 58 (2012), 7253-7259.       
23 X. Wang, D. Zheng, L. Hu and X. Zeng, The weight distributions of two classes of binary cyclic codes, Finite Fields Appl., 34 (2015), 192-207.       
24 J. Wolfmann, Weight distributions of some binary primitive cyclic codes, IEEE Trans. Inf. Theory, 40 (2004), 2068-2071.       
25 M. Xiong, The weight distributions of a class of cyclic codes, Finite Fields Appl., 18 (2012), 933-945.       
26 J. Yang, M. Xiong and C. Ding, Weight distribution of a class of cyclic codes with arbitrary number of zeros, IEEE Trans. Inf. Theory, 59 (2013), 5985-5993.       
27 J. Yuan, C. Carlet and C. Ding, The weight distribution of a class of linear codes from perfect nonlinear functions, IEEE Trans. Inf. Theory, 52 (2006), 712-717.       
28 X. Zeng, L. Hu, W. Jiang, Q. Yue and X. Cao, The weight distribution of a class of p-ary cyclic codes, Finite Fields Appl., 16 (2010), 56-73.       
29 Z. Zhou and C. Ding, A class of three-weight cyclic codes, Finite Fields Appl., 25 (2014), 79-93.       
30 Z. Zhou, C. Ding, J. Luo and A. Zhang, A family of five-weight cyclic codes and their weight enumerators, IEEE Trans. Inf. Theory, 59 (2013), 6674-6682.       
31 D. Zheng, X. Wang, L. Hu and X. Zeng, The weight distributions of two classes of p-ary cyclic codes, Finite Fields Appl., 29 (2014), 202-224.       
32 D. Zheng, X. Wang, X. Zeng and L. Hu, The weight distributions of a family of p-ary cyclic codes, Des. Codes Crypt., 75 (2015), 263-275.       
33 X. Zhu, Q. Yue and L. Hu, Weight distribution of cyclic codes of length $tl^m$, Discr. Math., 338 (2015), 844-856.

Go to top